| Model Number |
H74939171080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 8.0 x 40, 75cm mustang balloon was selected for use.During the procedure, the balloon ruptured at 6 atmospheres.The device was removed without any problem, and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.